# SDR P2EA00464

- Difficulty date: December 18, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HYDRAULIC PRESSURE WENT TO ZERO.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO INCIDENT.  RESERVOIR CHECKED UPON LANDING, NO DEFECTS NOTED.  HYDRAULIC SYSTEM CHECKED FOR LEAKS AND ALL FLIGHT CONTROLS WERE CYCLED TO REMOVE AIR.  HYDRAULIC SYSTEM OPERATES NORMAL.
